# SDR UIEA2021020100172

- Difficulty date: January 31, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 82,834 hours, 18,098 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Eicas
- Condition: False Indication
- Location: Fwd Equip Bay
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EQUIP VAL EICAS MSG AFTER LANDING.  PERFORMED SYS AND OPS TEST ON EQUIP COOLING VALVE IAH AMM 21-58-00.  OPS CKS GOOD SYS OPERATES NORMAL.
